2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 4
Decomposition of Source Terms in Homotopy Perturbation Method
J. Biazar, S. Alizadeh
Department of Mathematics, Faculty of Sciences,University of Guilan, P.O. Box.
41635-19141, P. C. 4193833697, Rasht, Iran
Abstract: A new homotopy perturbation algorithm is proposed where the non-homogeneous term is decomposized into two parts. Two examples are presented to illustrate its main property that it requires less computation than that in the classical homotopy perturbation algorithm.

Keywords: Homotopy perturbation method; non-homogeneous equation; systems of Partial Differential Equations

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829193th visitor.